# SDR SWAA2016032150021

- Difficulty date: March 18, 2016
- Submitted: March 21, 2016
- Operation: Air carrier
- Aircraft: N711HK
- Make and model: Boeing 737-7H4
- Aircraft serial: 27845
- Aircraft time: 63,335 hours, 37,925 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63562101
- Part serial: 0098F
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMER EVAC SLIDE PRESS LOW.  R & R SLIDE IAW MM & MT.
